MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Catalog Number 00885100206
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: united kingdom.
 
Event or Problem Description
It was reported that during surgery, the device was set up in 8/10 as a graft thickness, but it was unable to harvest superficial skin graft.The pressure was low with the new hose, so they changed the hose and performed the surgery.The unit was not taking the graft evenly, the graft got stuck in the blade and the dermatome meshed a piece of the skin graft.The first graft was damaged and was regrafted in the first donor site.An additional unplanned skin graft was needed in order to complete the surgery.There was a surgical delay of 15-20 minutes, and the patient was under anesthesia during this delay.Another device was used to complete/finish the surgery.The surgical technique for the product was utilized.Due diligence is complete; no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b1, b4, b5, d1, d2, d4, g1, g3, g6, h1, h2, h10, and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h4, h6, h10, and h11.Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.

Brand Name
ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21847797
Report Number0001526350-2025-00487
Device Sequence Number8642178
Product Code GFD
UDI-Device Identifier00889024376144
UDI-Public(01)00889024376144(11)230405(10)66016269
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00885100206
Device Lot Number81062229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/06/2025
05/28/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/21/2025
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK BLADEPN, LN AND SN: UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown